Symptoms of uti, given amoxycillin & later found white discharge & itchyness after urination which is now gone, should I take the antibiotics anyway?

Amox wrong 4symptoms. Antibiotics should not be prescribed or taken unless there is a documented infection. Ok to start antibiotics after +ve urinalysis pending urine culture report ; then switch or discontinue antibiotics as indicated. White discharge ; itching likely due to yeast infection. Finish course of amoxicillin, if u had a uti, stop if no uti. Need antifungal, eg lotrimin (clotrimazole) for yeast infection.
No. The Amoxicillin treated your urinary tract infection which is probably why you don't have any burning anymore however antibiotics can also cause fungal infection which may explain the white discharge that you have if all your symptoms all now resolved you don't need to take any more medications if you still have symptoms please see your physician for repeat anabiotic course or antifungal medications for the fungal infection.